Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 290, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 1, 2017, 5:53 PM MDT for Guadalupe County, New Mexico. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2017, 5:53 PM MDT (23:53 UTC)
- Expired
- Jul 1, 2017, 6:45 PM MDT
- In force
- 52 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Guadalupe County, NM
The radar
The Cannon AFB radar (KFDX), 127 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 133 J/kg
- Mixed-layer CIN
- -389 J/kg
- Mixed-layer LCL
- 1977 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
192
WUUS55 KABQ 012353
SVRABQ
NMC019-020045-
/O.NEW.KABQ.SV.W.0290.170701T2353Z-170702T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
553 PM MDT SAT JUL 1 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northwestern Guadalupe County in east central New Mexico...
* Until 645 PM MDT.
* At 553 PM MDT, a severe thunderstorm was located 10 miles northwest
of Pastura, or 18 miles north of Vaughn, moving northeast at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Santa Rosa, Santa Rosa Lake State Park and Pintada.
This includes Interstate 40 between Mile Markers 252 and 279.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3475 10515 3490 10524 3516 10474 3492 10458
TIME...MOT...LOC 2353Z 241DEG 25KT 3485 10510
HAIL...1.00IN
WIND...60MPH
$$
342 follow-up statements
877
WWUS55 KABQ 020008
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
608 PM MDT SAT JUL 1 2017
NMC019-020045-
/O.CON.KABQ.SV.W.0290.000000T0000Z-170702T0045Z/
Guadalupe-
608 PM MDT SAT JUL 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR NORTHWESTERN GUADALUPE COUNTY...
At 608 PM MDT, a severe thunderstorm was located 8 miles north of
Pastura, or 17 miles west of Santa Rosa, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Santa Rosa, Santa Rosa Lake State Park and Pintada.
This includes Interstate 40 between Mile Markers 252 and 279.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3480 10506 3493 10517 3516 10474 3492 10458
TIME...MOT...LOC 0008Z 241DEG 25KT 3490 10499
HAIL...1.00IN
WIND...60MPH
$$
34679
WWUS55 KABQ 020020
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
620 PM MDT SAT JUL 1 2017
NMC019-020045-
/O.CON.KABQ.SV.W.0290.000000T0000Z-170702T0045Z/
Guadalupe-
620 PM MDT SAT JUL 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR NORTHWESTERN GUADALUPE COUNTY...
At 620 PM MDT, a severe thunderstorm was located 10 miles southwest
of Colonias, or 16 miles west of Santa Rosa, moving northeast at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Santa Rosa Lake State Park.
This includes Interstate 40 between Mile Markers 254 and 271.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3490 10495 3499 10506 3516 10474 3499 10463
TIME...MOT...LOC 0020Z 229DEG 26KT 3500 10496
HAIL...1.00IN
WIND...60MPH
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 5:44 PM MDT, 9 minutes earlier.
Area forecast discussion, Jul 1, 5:44 PM MDT, 9 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 544 PM MDT Sat Jul 1 2017 .AVIATION... 00Z TAF CYCLE Showers and thunderstorms expected to continue through this evening across central and eastern areas, perhaps lasting past midnight on the eastern plains. Some strong to severe storms will continue to be possible with large hail, gusty downburst winds, and heavy downpours temporarily dropping ceilings/visibility to MVFR. A TEMPO group for either SHRA or TSRA for a couple of hours this evening in all TAFs except KGUP and KFMN. Confidence is low that widespread low stratus clouds will develop overnight, but isolated spots are possible especially in the east. Showers and thunderstorms expected again Sunday afternoon, mainly south of I-40 and east of I-25. CHJ && .PREV DISCUSSION...339 PM MDT Sat Jul 1 2017... .SYNOPSIS... A moist and unstable air mass will support scattered to numerous thunderstorms east of the Rio Grande Valley through late evening including another round of severe storms, especially on the eastern plains. Going into Sunday and Independence Day, drier air and strengthening high pressure aloft will lead to fewer storms with the more favored areas east of the central mountain chain as well as the southwest high terrain. Strong high pressure aloft is then expected to center over the Four Corners region by Wednesday and remain just north of the state through the end of next week. && .DISCUSSION... Deep, moist convection as far west as the southeast slopes of the Chuskas as of early afternoon, with several impressive updrafts already evident along and just east of the Divide as well as along the Sangres and immediate east slopes. Last night's easterly push was perhaps a bit more robust than what models indicated. In any event, atmosphere is primed to support another round of isolated/scattered severe storms east of the Divide and especially east of the RGV as the afternoon progresses and well into the evening with severe impacts likely for areas that were devastated by damaging hail/70+ mph winds less than 24 hours ago. Uncapped mixed layer CAPE values generally 2000-3000 J/kg across the east and generally 1000-1500 J/kg between the Divide and central valley corridor. Mid- level westerlies are not quite as strong as they were 24 hours ago but even so effective bulk shear sufficient to support rotating updrafts/large hail with high likelihood of large, severe clusters organizing on the high plains as cold pool dynamics come into play during the evening. Storm motions should be slightly slower than Friday PM and if the latest HRRR shows most severe threat ending by 11pm. Not much change to previous thinking or forecast going into the first week of July. 500mb ridge centered along the Borderland with broad westerly flow in place. Models suggest a weak shortwave dropping southeast out of the Colorado Rockies Sunday afternoon/evening that may boost coverage for NC/NE areas going into the second half of Sunday. 500mb Four Corners high then begins process of strengthening and shift northward Monday/Tuesday eventually shifting just north of the state by mid/late week. An extended period of northeast to southwest or east to west flow aloft anticipated. kj && .FIRE WEATHER... Scattered to numerous showers and thunderstorms are taking shape over northern New Mexico, and look to be gradually blossoming over central parts of the state as well. An active evening of storms is expected as this activity rolls eastward into the plains with some cells producing hefty downpours, large hail, and gusty outflow winds. Overall, prevailing winds have been trying to veer mostly southerly with a bit of a convergent line hovering near or just west of the Continental Divide: drier south southwest winds to the west of this line with more moist south southeast winds on the east. This has been a focus for storms early this afternoon, but they should fill in east of it as the afternoon and evening wears on. Lowest humidity is found west of this convergent line in far western zones of NM where RH has dropped to less than 15 percent. After storms settle and move out of NM tonight, excellent RH recovery is expected to grace the eastern half of the state while the far western zones observe poor RH recoveries. Into Sunday, high pressure will start to jog northward with surface winds responding by turning more westerly. This will dry out the dewpoints some, not enough to fully eliminate storm potential, but coverage will certainly dwindle compared to today. Some dry storms will also be possible, especially in the west central to southwestern mountain zones. Prevailing wind speeds will be light to moderate Sunday afternoon, but any storm outflows (especially drier storms) will be capable of hurling out very strong gusts. RH will range from less than 10 percent in the far west up toward 25 percent in the far eastern zones while temperatures climb back up to, if not slightly above average. Instability will be prevalent with high Haines indices of 5 to 6 across the forecast area. Through next week high pressure will continue to build northward over the Rockies. Through this time, low layer moisture will be attempting to slosh farther west into NM. It should inch westward each day, encompassing much of the east by mid week when a couple of back door fronts aid. Some diffuse mid to upper level subtropical moisture will also attempt to come over the southwestern mountains, keeping a low chance for storms going. 52 && .AVIATION... 18Z TAF CYCLE Active shower and thunderstorm pattern is expected across northern and central New Mexico today and this evening. The focus would seem to be along the central mountain chain initially before storms roll eastward into the plains this evening. Secondarily storms should also develop over portions of the Continental Divide and toward the Jemez mountains. Some strong to severe storms will be possible with large hail, gusty downburst winds, and heavy downpours temporarily dropping ceilings/visibility. Confidence is low that widespread low stratus clouds will develop overnight, but some isolated spots are possible. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jul 1, 4:58 AM MDT, 12 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 458 AM MDT Sat Jul 1 2017 NMZ501>540-021100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 458 AM MDT Sat Jul 1 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a slight risk of severe thunderstorms along the east slopes of the central mountains extending eastward across the eastern plains this afternoon and evening. The main threat will be strong winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. However...weather can change very rapidly. Always use the latest forecasts...watches and warning for planning purposes. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required across the east due to the potential of severe weather this afternoon into this evening. 50
In the hours before
Special weather statement, Jul 1, 5:11 PM MDT, 42 minutes before
Special Weather Statement National Weather Service Albuquerque NM 511 PM MDT SAT JUL 1 2017 NMZ507-519-012345- West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro Area- 511 PM MDT SAT JUL 1 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CIBOLA... NORTHWESTERN VALENCIA AND BERNALILLO COUNTIES UNTIL 545 PM MDT... At 511 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles southeast of Mesita, or 12 miles southeast of Laguna Pueblo, moving northeast at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Tohajiilee. This includes Interstate 40 between Mile Markers 122 and 137. && LAT...LON 3482 10730 3493 10736 3515 10705 3483 10693 TIME...MOT...LOC 2311Z 243DEG 21KT 3492 10721 Shoemake
Local storm report, Jul 1, 5:14 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
514 PM MDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL SAN IGNACIO 35.77N 105.35W
07/01/2017 E1.00 INCH SAN MIGUEL NM PUBLIC
TREE DAMAGE
&&
EVENT NUMBER ABQ1702097
DAKSpecial weather statement, Jul 1, 5:18 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
518 PM MDT SAT JUL 1 2017
NMZ518-522-523-012345-
Santa Fe Metro Area-Central Highlands-Estancia Valley-
518 PM MDT SAT JUL 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANTA FE COUNTY
UNTIL 545 PM MDT...
At 518 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cedar Grove, or 13 miles north of Moriarty, moving southeast at 10
mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Stanley and Cedar Grove.
This includes Highway 285 between Mile Markers 268 and 269.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3527 10579 3503 10592 3513 10613 3519 10611
3519 10610 3522 10608 3524 10607 3529 10607
TIME...MOT...LOC 2318Z 293DEG 9KT 3520 10607
ShoemakeSpecial weather statement, Jul 1, 5:27 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
527 PM MDT SAT JUL 1 2017
NMZ512-515-523-529-020000-
Northeast Highlands-West Slopes Sangre de Cristo Mountains-East
Slopes Sangre de Cristo Mountains-Central Highlands-
527 PM MDT SAT JUL 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL COUNTY
UNTIL 600 PM MDT...
At 527 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Ribera, or 20 miles southwest of Las Vegas, moving
northeast at 5 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Tecolote, Ribera, South San Ysidro, North San Ysidro, San Pablo and
Lower Colonias.
This includes Interstate 25 between Mile Markers 310 and 326.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3546 10528 3533 10551 3546 10567 3560 10552
3560 10550 3562 10549
TIME...MOT...LOC 2327Z 224DEG 6KT 3545 10553
34Special weather statement, Jul 1, 5:30 PM MDT, 23 minutes before
Special Weather Statement National Weather Service Albuquerque NM 530 PM MDT SAT JUL 1 2017 NMZ522-523-020000- Central Highlands-Estancia Valley- 530 PM MDT SAT JUL 1 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TORRANCE COUNTY UNTIL 600 PM MDT... At 530 PM MDT, Doppler radar was tracking a strong thunderstorm near Estancia, moving northeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Estancia. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3463 10601 3476 10608 3493 10579 3471 10567 TIME...MOT...LOC 2330Z 243DEG 14KT 3474 10598 34
Special weather statement, Jul 1, 5:45 PM MDT, 8 minutes before
Special Weather Statement National Weather Service Albuquerque NM 545 PM MDT SAT JUL 1 2017 NMZ533-020015- Guadalupe County- 545 PM MDT SAT JUL 1 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE COUNTY UNTIL 615 PM MDT... At 545 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles west of Pastura, or 14 miles north of Vaughn, moving east at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Pastura and Pintada. This includes Interstate 40 between Mile Markers 254 and 262. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3471 10521 3487 10527 3504 10491 3476 10479 TIME...MOT...LOC 2345Z 251DEG 21KT 3481 10516 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 6:04 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Socorro, Torrance | 41 min |
| Jun 30, 6:10 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 50 min |
| Jun 30, 6:13 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 47 min |
| Jun 30, 6:39 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 36 min |
| Jun 30, 6:45 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 45 min |
| Jun 30, 6:55 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 50 min |
| Jun 30, 6:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 48 min |
| Jun 30, 7:03 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 27 min |
| Jun 30, 7:29 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 46 min |
| Jun 30, 7:30 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 45 min |
| Jun 30, 7:42 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 33 min |
| Jun 30, 8:11 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay | 2 hr |
| Jun 30, 8:11 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 49 min |
| Jun 30, 8:13 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 21 min |
| Jun 30, 8:56 PM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe, Quay | 2 hr |
| Jun 30, 8:58 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 47 min |
| Jun 30, 9:15 PM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| Jun 30, 9:20 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 40 min |
| Jun 30, 9:40 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, De Baca, Roosevelt | 50 min |
| Jun 30, 10:29 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 61 min |
| Jul 1, 1:53 PM MDT | Special Weather Statement | ABQ | Sandoval | 37 min |
| Jul 1, 2:30 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Jul 1, 2:42 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Jul 1, 3:02 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jul 1, 3:08 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 52 min |
| Jul 1, 3:11 PM MDT | Special Weather Statement | ABQ | Colfax | 34 min |
| Jul 1, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 45 min |
| Jul 1, 3:24 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 18 min |
| Jul 1, 3:26 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Sandoval | 49 min |
| Jul 1, 3:38 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 41 min |
| Jul 1, 3:47 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 43 min |
| Jul 1, 3:48 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Sandoval | 42 min |
| Jul 1, 3:52 PM MDT | Special Weather Statement | ABQ | Lincoln | 23 min |
| Jul 1, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 47 min |
| Jul 1, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 46 min |
| Jul 1, 4:16 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Jul 1, 4:43 PM MDT | Special Weather Statement | ABQ | Valencia | 32 min |
| Jul 1, 4:43 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 47 min |
| Jul 1, 4:44 PM MDT | Special Weather Statement | ABQ | Lincoln | 31 min |
| Jul 1, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 28 min |
| Jul 1, 4:50 PM MDT | Special Weather Statement | ABQ | Torrance | 25 min |
| Jul 1, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 38 min |
| Jul 1, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 38 min |
| Jul 1, 5:11 PM MDT | Special Weather Statement | ABQ | Bernalillo | 34 min |
| Jul 1, 5:18 PM MDT | Special Weather Statement | ABQ | Santa Fe | 27 min |
| Jul 1, 5:27 PM MDT | Special Weather Statement | ABQ | Santa Fe | 33 min |
| Jul 1, 5:30 PM MDT | Special Weather Statement | ABQ | Torrance | 30 min |
| Jul 1, 5:33 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 15 min |
| Jul 1, 5:37 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 38 min |
| Jul 1, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 17 min |
| Jul 1, 5:44 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 13 min |
| Jul 1, 5:45 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.